Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Herniated disc in lower back, back pain, breathlessness. Due to excessive training?

Last year I was told I have a herniated disc in my lower back. Since then, I joined the Army & went to basic training. Recently my back keeps hurting more, like maybe I hurt it worse while training. I could be sitting around fine one second and the next second it locks up and takes my breath away, but after a few seconds it stops. Do you think I made it worse when I was training?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

It the disc is herniated then you should be very cautious and avoid strain and lifting heavy objects as it may worsen the symptoms.

You should consult the neurosurgeon or orthopaedics. The lumbar belt may be tried to decrease the symptoms.

If the pain is not controlled then in some cases the surgery is the treatment of choice.

Thank you
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor